MathSciNet Relay Station
MathSciNet bibliographic data
MR1983017 55U35 (18D10 18E10)
Christensen, René Depont; Munkholm, Hans Jørgen Topology with monoidal control. Homology Homotopy Appl. 4 (2002), no. 1, 213–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement